Translator Disclaimer
October 1993 Interpolation of subcouples and quotient couples
Svante Janson
Author Affiliations +
Ark. Mat. 31(2): 307-338 (October 1993). DOI: 10.1007/BF02559489

Abstract

We extend recent results by Pisier on K-subcouples, i.e. subcouples of an interpolation couple that preserve the K-functional (up to constants) and corresponding notions for quotient couples. Examples include interpolation (in the pointwise sense) and a reinterpretation of the Adamyan-Arov-Krein theorem for Hankel operators.

Note

This work was done at the Mittag-Leffler Institute. I am particularly grateful to Richard Rochberg for helpful discussions.

Citation

Download Citation

Svante Janson. "Interpolation of subcouples and quotient couples." Ark. Mat. 31 (2) 307 - 338, October 1993. https://doi.org/10.1007/BF02559489

Information

Received: 18 December 1991; Published: October 1993
First available in Project Euclid: 31 January 2017

zbMATH: 0803.46080
MathSciNet: MR1263557
Digital Object Identifier: 10.1007/BF02559489

Rights: 1993 © Institut Mittag-Leffler

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.31 • No. 2 • October 1993
Back to Top